# SDR TSAA0732013

- Difficulty date: February 22, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 56,993 hours, 49,188 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Rod
- Condition: Failed
- Location: Spoiler Interloc
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 924 HNLOGG - AFTER TAKEOFF, THE CREW WAS UNABLE TO MOVE THE LANDING GEAR HANDLE TO THE UP POSITION.  CREW FOLLOWED QRH PROCEDURES AND RETURNED TO HNL.  MAINTENANCE REMOVED AND REPLACED THE GROUND SPOILER INTERLOCK VALVE CABLE ROD END PER AMM 27-62-51.  AIRCRAFT WAS RETURNED TO SERVICE.
